# SDR FDEA2020031290507

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 60,463 hours, 21,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  972     33-50  6132     09MAR20  MXP  FACT  U  LH SLIDE EMERGENCY LIGHT L25 FOUND INOP.   LH SLIDE EMRGENCY LIGHT L25 LAMP (P/N 767) REPLACED  IAW AMM 33-51-06-2-1. OPS CHECK SATIS. A/C OK FOR  SERVICE.
